# SDR CKSA98542

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT, EXPERIENCED BAD SMELL IN THE COCKPIT.  RAN NASI SYSTEM THROUGH ALL SETTINGS AND VISUALLY CHECKED INSTALLATION OF SYSTEM.  NO DEFECTS NOTED.
